Difference between revisions of "Ya1995"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
K. Yajima, The W^{k,p} continuity of wave operators for Schrodinger operators, J. Math. Soc. Japan 47 (1995), 551-581.
+
{{Article
 
+
| author = K. Yajima
[[Category:Bibliography]]
+
| title = The <math>W^{k,p}</math> continuity of wave operators for Schrödinger operators
 +
| journal = J. Math. Soc. Japan
 +
| jvol = 47  
 +
| jpage = 551-581
 +
| year = 1995
 +
| arxivid =
 +
| mathsciid = MR1331331
 +
}}

Latest revision as of 23:42, 7 July 2009

K. Yajima. The continuity of wave operators for Schrödinger operators. J. Math. Soc. Japan, 47 (1995), 551-581. MathSciNet, arXiv.